Department of Mathematics and Statistics
1032 W. Sheridan
Chicago, IL 60660 U.S.A.
cpopovici at luc.edu
Ph.D. in Mathematical Sciences, Carnegie Mellon University,
Ph.D. Thesis: Coupled
Perturbations and Homogenization in Phase Transitions
M.Sc. in Mathematical Sciences, Carnegie Mellon University,
B. Sc. in Mathematical Sciences, University of Craiova,
Romania, June 1997
B. Sc. Thesis: Hahn-Banach Type Theorems in Functional
FALL 2016 TEACHING:
Intermediate Algebra, MATH 118 Precalculus II, and MATH 264
Ordinary Differential Equations
Perturbations and Homogenization in Phase Transitions, Ph.D.
Thesis, Carnegie Mellon University
Homogenization Result in the Gradient Theory of Phase Transitions.
CNA Report 05-CNA-009, Center for Nonlinear Analysis,
Carnegie Mellon University (2005), pp. 1-32. (with I.
singular perturbations for phase transitions. Asymptotic
Analysis Vol. 44 No. 3-4 (2005), pp. 299-325 (with I.
result in nonlinear plate theory. Communications in
Applied and Nonlinear Analysis Vol. 16 No. 3 (2009),
the asymptotic behavior of variable exponent power-law functionals
and applications. Ricerche di Matematica Vol. 59
No. 2 (2010), pp. 207-238. (with M. Bocea and M. Mihailescu)
Variational principles in
L-infinity with applications to antiplane shear and plane stress
plasticity. Journal of Convex Analysis Vol. 18
No. 2 (2011), pp. 403-416. (with M. Bocea)